Welcome to the Phobics Awareness Forums.
Results 1 to 2 of 2

Thread: Here-'s a New

  1. #1
    Member
    Join Date
    Jul 2011
    Location
    botswana
    Posts
    62

    Here-'s a New

    Side Effects from one of the medicines I am on is making me mildly" delusional" I see thing and hear talking that is not really there, My support group raied a few hnds when I as I was the only one, I take 4 1mg Xanax, Alll is well , so I see ghost now, If anyone has info on this pleasse post back?

  2. #2
    Junior Member
    Join Date
    Aug 2011
    Posts
    3
    Hi! I'm new here and your post got my attention. I too have been mildly dillusional. Come to find out, one of my meds was causing it. Please tell your Dr right away. Hallucinations is a side effiect of some meds. It may not happen to many people but it does happen to a few people...like you and I. Dont worry. You are not crazy! I bet it is a side effect! Call your doctor or pharmacist. Or even look up side effects on your drugs' pharmacutical companies official website!! I pray you get better!!! Peace and Godbless!!!!

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •